# SDR AALA201706309018

- Difficulty date: June 28, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 63,909 hours, 22,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 EMERGENCY DOOR IS HARD TO OPEN FROM THE OUTSIDE.  LUBRICATED DOOR ASSEMBLY IAW AMM 12-21-18. OPERATIONAL CHECK IAW AMM 52-11-00 GOOD.
